On deformations of transversely holomorphic foliations.
Journal für die reine und angewandte Mathematik, Tome 345 (1983), pp. 122-147
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1983__345_152578,
author = {A. Haefliger and J. Girbau},
title = {On deformations of transversely holomorphic foliations.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {122--147},
year = {1983},
volume = {345},
zbl = {0538.32015},
url = {http://geodesic.mathdoc.fr/item/JRAM_1983__345_152578/}
}
A. Haefliger; J. Girbau. On deformations of transversely holomorphic foliations.. Journal für die reine und angewandte Mathematik, Tome 345 (1983), pp. 122-147. http://geodesic.mathdoc.fr/item/JRAM_1983__345_152578/